# SDR VTZA97035

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 4318166
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6356 - PWM-BOS - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO RIGHT RMU FAILED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED RMU, OPS CHECK OK.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR SERVICE.  (M)
